Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the index of a number field

Author: Enric Nart
Journal: Trans. Amer. Math. Soc. 289 (1985), 171-183
MSC: Primary 11R21; Secondary 12F05
MathSciNet review: 779058
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Arithmetic invariants are found which determine the index $ i(K)$ of a number field $ K$. They are used to obtain an explicit formula under certain restrictions on $ K$. They provide also a complete explanation of a phenomenon conjectured by Ore [ $ {\mathbf{8}}$] and showed by Engstrom in a particular case [ $ {\mathbf{2}}$].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R21, 12F05

Retrieve articles in all journals with MSC: 11R21, 12F05

Additional Information

PII: S 0002-9947(1985)0779058-2
Keywords: Index of a number field, Ore's conjecture
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia